MAUDE Adverse Event Report: ICU HEALTHCARE MANUFACTURING S.A. DE C.V. PORTEX TUBES BLUSELECT SUCTIONAID; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

ICU HEALTHCARE MANUFACTURING S.A. DE C.V. PORTEX TUBES BLUSELECT SUCTIONAID; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Catalog Number 101/860/070
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the suction port came off while the suction port was being connected to the suction connector tube.The event occurred in a hospital and was operated by a health professional.The faulty occurred found presumably occurred during suction after applying the product to the patient.There were patient involvement and patient harm.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.The device has not been returned to the manufacturer.
 
Additional Manufacturer Narrative
H3 and h6.Codes: updated.Device evaluation: received one (1) used partial bluselect suctionaid, cuffed, non-fen.One (1) customer image was returned showing the blue suction connector separated from the suction line tubing.As received, only a partial segment of the trach tube was returned.Only the suction line and suction connector were returned.The blue connector was returned lodged into a non-icu mating suction device.The suction tubing was separated from the connector.No other damages or anomalies were observed.The complaint of separation can be confirmed.The probable cause is due to unintentional pulling forces on the connector during use.A device history record (dhr) review reported no discrepancies or non-conformances during the manufacturing of the reported lot number.

Brand Name
PORTEX TUBES BLUSELECT SUCTIONAID
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
ICU HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key24766364
Report Number3012307300-2026-03212
Device Sequence Number13336844
Product Code BTO
UDI-Device Identifier15019517077919
UDI-Public(01)15019517077919(17)301106(10)6163175
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number101/860/070
Device Lot Number6163175
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/23/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2026
Supplement Date Received by Manufacturer04/30/2026
Initial Report FDA Received Date04/02/2026
Supplement Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown